# SDR NE2R2013FA0000539

- Difficulty date: September 6, 2013
- Submitted: September 20, 2013
- Operation: General aviation
- Aircraft: N273SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145331
- System (JASC): 5100 · Standard Practices/Structures
- Part: Housing
- Part number: 300861100
- Condition: Misrepaired
- Location: Stator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

A CRACK SEVERAL INCHES LONG WAS FOUND IN THE STATOR HOUSING.  IT HAD BEEN STOP-DRILLED AND FILLED WITH SOME TYPE OF SEALANT.  IT WAS NOT INITIALLY APPARENT DUE TO SEVERAL LAYERS OF PAINT OVER THE HOUSING.  THE STATOR HOUSING SHOULD HAVE BEEN REPLACED AT SOME EARLIER REPAIR OR O/H.  NOT AN ACCEPTABLE REPAIR.  THE CAUSE OF THE CRACK IS UNKNOWN.  REF: WO R13-04147.
